Markov extensions and decay of correlations for certain Hénon maps

Michael Benedicks, Lai Sang Young

Research output: Contribution to journalArticle

Abstract

Hénon maps for which the analysis in [BC2] applies are considered. Sets with good hyperbolic properties and nice return structures are constructed and their return time functions are shown to have exponentially decaying tails. This sets the stage for applying the results in [Y]. Statistical properties such as exponential decay of correlations and central limit theorem are proved.

Original languageEnglish (US)
Pages (from-to)13-56
Number of pages44
JournalAsterisque
Volume261
StatePublished - 2000

Keywords

  • Central Limit Theorem
  • Decay of correlation
  • Hénon map
  • Markov extension

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Markov extensions and decay of correlations for certain Hénon maps'. Together they form a unique fingerprint.

Cite this